A determination of the points which are rational over \(\mathbb Q\) of three modular curves. (English) Zbl 0475.14019


14G05 Rational points
14H45 Special algebraic curves and curves of low genus
11F11 Holomorphic modular forms of integral weight
Full Text: DOI


[1] Atkin, A.O.L, Modular forms of weight one and supersingular equations, () · Zbl 0186.36302
[2] Fricke, R, ()
[3] Mazur, B; Serre, J.-P, Points rationnels des courbes modulaires X0(N), (), No. 469 · Zbl 0346.14013
[4] Ogg, A.P, Rational points on certain elliptic modular curves, (), 221-231, No. 34 · Zbl 0273.14008
[5] Ogg, A.P, Hyperelliptic modular curves, Bull. soc. math. France, 102, 449-462, (1974) · Zbl 0314.10018
[6] Ogg, A.P, Diophantine equations and modular forms, Bull. amer. math. soc., 81, 14-27, (1975) · Zbl 0316.14012
[7] Shimura, G, (), Princeton Univ. Press, Princeton, N. J.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.